MathSciNet Relay Station
MathSciNet bibliographic data
MR2399744 60H15 (34F05)
Xie, Bin Stochastic differential equations with non-Lipschitz coefficients in Hilbert spaces. Stoch. Anal. Appl. 26 (2008), no. 2, 408–433.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement